# SDR AALA20140218003

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 61,450 hours, 7,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943D
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ANC INFLIGHT DFW-NRT, CREW REPORTED SMOKE SMELL IN COCKPIT.  THE LOWER LT CABIN RECIRCULATION FAN OVERHEATED.  THE CB WAS PULLED.  FLIGHT DIVERTED ANC LANDED WITHOUT INCIDENT.  THE LOWER LT RECIRCULATION FAN WAS PLACARDED INOPERATIVE IAW MEL 21-03.  FLIGHT CONTINUED TO DESTINATION.  REPLACED LT HAND RECIRCULATION FAN.  SYS GND CHECKED NORMAL OPERATION CLOSED.
